Pseudo-injective modules and self-pseudo-injective rings
Matematičeskie zametki, Tome 7 (1970) no. 3, pp. 369-380
Cet article a éte moissonné depuis la source Math-Net.Ru
The concept of a pseudo-injective module is introduced; its properties are examined as are those of the class of torsion-free modules in the sense of H. Bass over self-pseudo-injective rings.
@article{MZM_1970_7_3_a14,
author = {G. M. Tsukerman},
title = {Pseudo-injective modules and self-pseudo-injective rings},
journal = {Matemati\v{c}eskie zametki},
pages = {369--380},
year = {1970},
volume = {7},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1970_7_3_a14/}
}
G. M. Tsukerman. Pseudo-injective modules and self-pseudo-injective rings. Matematičeskie zametki, Tome 7 (1970) no. 3, pp. 369-380. http://geodesic.mathdoc.fr/item/MZM_1970_7_3_a14/